# SDR 2013FA0000327

- Difficulty date: May 30, 2013
- Submitted: June 7, 2013
- Operation: General aviation
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 60337
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT (EXTERIOR) BS 608 IS INOPERATIVE.  REPLACED BATTERY PACK AT M1676, IAW AMM 33-61-12.
